Private post please Started taking the contraceptive Cerazette 5 months ago… …

[ad_1]
Private post please ๐Ÿ˜€ Started taking the contraceptive Cerazette 5 months ago… Before this I had a 27-30 day cycle… The first 3 month on the pill I had a period approx every 2-3 weeks.. Went to the docs and was advised that some women take a while for their bodies/periods to adjust…
Although at the same time was told that the particular contraceptive should stop or massively reduce the bleeding….
After the 4th month of taking it I assumed my period had gone back to normal or possibly wasn’t going to have one as it was 5weeks after the last bleed… However I have now been bleeding since May 2nd ๐Ÿ˜•
25 day’s ๐Ÿ˜• I have made another appointment but I’m looking for some advice from you ladies… I need to be able to go back to my docs with something otherwise I will just get told to see what happens in the next few weeks.. I’m sick of hearing the same thing over… Sorry for the veryy long post ๐Ÿ˜ฏ any advice is really appreciated ๐Ÿ™‹๐Ÿ˜€Thank you ladies. XXX
[ad_2]

Source

Leave a Reply

%d bloggers like this: